# SDR UIEA2022020900098

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,036 hours
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 1317
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY LIGHT AT SEATS 1H 44 19F 33H 35C INOP( RELAMPED LIGHTS AT SEATS 1H, 44, 19F, 33H, 35C REF AMM 33-51-05 OPS CHECK GOOD. )
